2017
Том 69
№ 7

All Issues

Uniqueness of solutions of boundary-value problems for operator-differential equations on a finite segment and on a semiaxis

Radzievskii G. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 3, pp 290-303.

Citation Example: Radzievskii G. V. Uniqueness of solutions of boundary-value problems for operator-differential equations on a finite segment and on a semiaxis // Ukr. Mat. Zh. - 1994. - 46, № 3. - pp. 279–292.

Full text